Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005 (2005), Issue 1, Pages 113-121
http://dx.doi.org/10.1155/MPE.2005.113

Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets

1Department of Applied Mathematics, Amirkabir University of Technology, Tehran 15914, Iran
2Department of Mathematics and Statistics, Mississippi State University, 39762, MS, USA

Received 16 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Lakestani, M. Razzaghi, and M. Dehghan, “Solution of nonlinear Fredholm-Hammerstein integral equations by using semiorthogonal spline wavelets,” Mathematical Problems in Engineering, vol. 2005, no. 1, pp. 113-121, 2005. doi:10.1155/MPE.2005.113